Wisconsin, 2016

Flash Flood and Flood in Wisconsin, September 21 to 22, 2016

September 21 to 22, 2016 · NWS GRB · 3 events in 3 counties and zones

Thunderstorms brought multiple rounds of moderate to heavy rainfall to central Wisconsin on September 21st. The heaviest rain caused flash flooding in Wood County during the evening hours, closing and damaging roads and bridges.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$85,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

Thunderstorms brought multiple rounds of moderate to heavy rainfall to central Wisconsin on September 21st. The heaviest rain caused flash flooding in Wood County during the evening hours, closing and damaging roads and bridges. The runoff later caused flooding on the Yellow River at Babcock (Wood Co.), and Pittsville (Wood Co.). Much of Waushara County experienced areal flooding that lasted into the 22nd, and Bird Creek overflowed its banks near Wautoma (Waushara Co.).

Isolated high wind gusts downed power lines in Boulder Junction (Vilas Co.), as an area of weakening showers and thunderstorms departed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Sep 21, 5:41 PM CST, 49 minutes earlier.

Area forecast discussion, Sep 21, 5:41 PM CST, 49 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
641 PM CDT WED SEP 21 2016

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Thursday
Issued at 226 PM CDT Wed Sep 21 2016

The latest RAP analysis and satellite/radar imagery show a surface
warm front snaking from southern Minnesota to northern Illinois
early this afternoon.  Showers and thunderstorms continue to fire
along the boundary over the same areas that received heavy rainfall
last nite, namely southeast Minnesota and southern Wisconsin.
Additional storms are firing over western Wisconsin in a region of
low level moisture convergence.  These storms will likely continue
to develop and push into the I-39/route 51 corridor later this
afternoon.  An isolated severe storm will be possible from Lincoln
to Waushara counties with mu capes above 1000 j/kg and 0-6 km shear
of 45-50 kts. As a weak shortwave lifts across the Plains and into
the western Great Lakes tonight, thunderstorm trends and potential
for heavy rain/severe weather are the main forecast concerns.

Tonight...An active period of weather, with an atmosphere conducive
for heavy rainfall.  A weak shortwave, currently over southwest
Nebraska will lift northeast and across the region late tonight.
Ahead of the shortwave, a strengthening 30-40 kt low level jet is
anticipated to ride over the slowly northward advancing warm front
later this afternoon into this evening.  With ample instability and
shear as shown on mesoanalysis imagery, showers and thunderstorms
are expected to develop and expand upstream of the current
thunderstorm activity over southern and central Minnesota, before
sliding east through the night. Elevated capes of 1000-1500 j/kg
suggest a severe storm cannot be ruled out through the evening,
especially over areas from west of the Fox Valley and south of route
29. In addition, long duration of forcing combined with plentiful
moisture (pwats of 1.75 to 2.00) continues to imply that a flood or
flash flood threat is possible.  The latest guidance shows that
central WI from Lincoln to Waushara counties have the most risk for
receiving heavy rainfall, with amounts of 1-3 inches possible
(locally higher).  Though concerns are not as high for flooding
further east within the flood watch, potential for heavy rain will
remain, especially over the southern Fox Valley where rainfall over
an inch has already fallen early this morning.  Temps ranging from
the mid 50s north to mid 60s south.

Thursday...Model guidance continues to show that the front will
remain stalled over central and northeast Wisconsin.  Though weak
shortwave impulses will be passing to the east during the morning,
periods of showers and storms will likely continue through the day.
Weaker forcing and instability suggests rainfall only has a limited
potential to be on the heavy side, so thinking additional amounts of
a quarter to a half inch will be possible, locally higher in storms.
With the rainfall and clouds, temps will remain cooler in the mid
60s to mid 70s.

.LONG TERM...Thursday Night Through Wednesday
Issued at 226 PM CDT Wed Sep 21 2016

A frontal boundary that was just to the southwest of Wisconsin
early this afternoon is the main concern through the end of the
week before a surface low pressure system brings a cold front into
the state.

The approaching warm front will keep at least a chance for
showers and thunderstorms in the forecast through Saturday
morning. Central and east central Wisconsin will be the main
concern for heavy rainfall since the front is expected to be in
that general area before it finally makes a stronger push to the
northeast and clears the state late in the week. Looks like there
could be a period of dry weather, with not even a slight chance
POP, Saturday afternoon but confidence in timing is low.

Have shower and thunderstorm chances returning with the approach
of a cold front from the west, which may take a while to clear the
state. The 12Z GFS, ECMWF and Canadian all started to exhibit
significant differences for early next week but all looked quite
wet through the end of the forecast period.

Highs during the day should be within a couple of degrees of
normal, and lows should be warmer than normal due to all of the
clouds and rain.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 444 PM CDT Wed Sep 21 2016

A nearly stationary frontal boundary extending from west to east
over the state will be a focus of showers and storms tonight into
Thursday. Cigs and vsbys will continue to deteriorate tonight and
continue into Thursday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening FOR WIZ018>020-030-
031-035>040-045-048>050.
&&

SHORT TERM.....MPC
LONG TERM......MG
AVIATION.......TDH
Hazardous weather outlook, Sep 21, 1:34 PM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT WED SEP 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
234 PM CDT WED SEP 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED TONIGHT AS A WARM FRONT
LIFTS NORTH TOWARD THE REGION. THERE IS A MARGINAL RISK FOR THESE
STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL, MAINLY
OVER CENTRAL WISCONSIN. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A
LINE FROM TOMAHAWK, TO GREEN BAY, TO KEWAUNEE. RAINFALL AMOUNTS OF
1 TO 4 INCHES ARE ANTICIPATED ACROSS THE AREA, WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON THURSDAY AND
THURSDAY NIGHT, MAINLY OVER CENTRAL AND EAST-CENTRAL WISCONSIN.
THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM FRIDAY THROUGH
EARLY NEXT WEEK, BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OCCURRENCES OF WIND DAMAGE OR LARGE
HAIL TONIGHT, AS WELL AS ANY RAINFALL AMOUNTS IN EXCESS OF AN
INCH OVER THE REMAINDER OF THE WORK WEEK.

LMZ521-522-541>543-221945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
234 PM CDT WED SEP 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES
TONIGHT. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES
THURSDAY AND THURSDAY NIGHT. THESE STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL.

ADDITIONAL CHANCES FOR STORMS EXIST FROM FRIDAY THROUGH EARLY NEXT
WEEK. THE STORMS MAY CREATE HAZARDOUS CONDITIONS FOR BOATERS.

MPC/MG

In the hours before

Special weather statement, Sep 21, 1:37 PM CST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT WED SEP 21 2016

WIZ035>037-045-212000-
WAUPACA-PORTAGE-WOOD-WAUSHARA-
237 PM CDT WED SEP 21 2016

...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT WESTERN
WAUSHARA...WOOD...PORTAGE AND WESTERN WAUPACA COUNTIES...

AT 232 PM CDT...A STRONG THUNDERSTORMS WAS LOCATED 8 MILES NORTH OF
PLAINFIELD...OR 13 MILES SOUTH OF STEVENS POINT...MOVING SOUTHEAST
AT 35 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED OVER MOST OF WOOD
COUNTY AND NORTHERN WAUPACA COUNTY.  PEA SIZE HAIL IS
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WISCONSIN RAPIDS...WAUPACA...WAUTOMA...MARSHFIELD...
REDGRANITE...WHITING...AMHERST...PITTSVILLE AND PLAINFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORM...AND WILL
CAUSE LOCALIZED FLOODING AS THESE AREAS HAVE ALREADY RECEIVED
SUBSTANTIAL RAINFALL FROM EARLIER STORMS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4467 9032 4467 8914 4401 8912 4401 8960
      4425 8960 4425 9032
TIME...MOT...LOC 1932Z 297DEG 29KT 4432 8952

EB
Special weather statement, Sep 21, 1:37 PM CST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT WED SEP 21 2016

WIZ035>037-045-212000-
WAUPACA-PORTAGE-WOOD-WAUSHARA-
237 PM CDT WED SEP 21 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
WAUSHARA...WOOD...PORTAGE AND WESTERN WAUPACA COUNTIES...

AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PLAINFIELD...OR 13 MILES SOUTH OF STEVENS POINT...MOVING SOUTHEAST
AT 25 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED OVER MOST OF WOOD
COUNTY AND NORTHERN WAUPACA COUNTY.  PEA SIZE HAIL IS
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WISCONSIN RAPIDS...WAUPACA...WAUTOMA...MARSHFIELD...
REDGRANITE...WHITING...AMHERST...PITTSVILLE AND PLAINFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORM...AND WILL
CAUSE LOCALIZED FLOODING AS THESE AREAS HAVE ALREADY RECEIVED
SUBSTANTIAL RAINFALL FROM EARLIER STORMS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4467 9032 4467 8914 4401 8912 4401 8960
      4425 8960 4425 9032
TIME...MOT...LOC 1932Z 297DEG 29KT 4432 8952

EB
Special weather statement, Sep 21, 2:30 PM CST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT WED SEP 21 2016

WIZ031-037>039-045-048>050-074-212200-
SOUTHERN OCONTO COUNTY WI-WAUPACA WI-MANITOWOC WI-BROWN WI-
SHAWANO WI-OUTAGAMIE WI-CALUMET WI-WINNEBAGO WI-WAUSHARA WI-
330 PM CDT WED SEP 21 2016

...STORMS WITH TORRENTIAL RAINFALL APPROACHING EAST CENTRAL
WISCONSIN...

AT 326 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES WEST OF CLINTONVILLE TO NEAR
COLUMBUS IN SOUTH CENTRAL WISCONSIN.  MOVEMENT WAS EAST AT 25 MPH.

TORRENTIAL RAINFALL AND UP TO HALF INCH HAIL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...OSHKOSH...MENASHA...KAUKAUNA...LITTLE CHUTE...
NEW LONDON...KIMBERLY...BERLIN AND CLINTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS AND MAY LEAD TO
LOCALIZED FLOODING.  MOTORISTS SHOULD BE PREPARED FOR REDUCED
VISIBILITIES AND PONDING OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4390 8889 4398 8889 4398 8902 4468 8898
      4477 8788 4471 8792 4463 8793 4465 8789
      4464 8789 4389 8795 4389 8816 4394 8816
      4394 8840 4389 8840
TIME...MOT...LOC 2026Z 268DEG 23KT 4462 8890 4337 8898

TDH
Special weather statement, Sep 21, 2:42 PM CST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT WED SEP 21 2016

WIZ010-212130-
ONEIDA WI-
342 PM CDT WED SEP 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ONEIDA COUNTY UNTIL 430
PM CDT...

AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF PHILLIPS...OR 19 MILES SOUTHEAST OF PARK FALLS...MOVING
EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WILLOW RESERVOIR AND SQUIRREL LAKE AROUND 405 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MC
NAUGHTON...GOODNOW... LAKE TOMAHAWK...HARSHAW...MINOCQUA AND
HAZELHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4588 9004 4590 8939 4556 8942 4556 9004
TIME...MOT...LOC 2042Z 262DEG 30KT 4575 9014

MPC
Special weather statement, Sep 21, 3:27 PM CST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT WED SEP 21 2016

WIZ010-212215-
ONEIDA WI-
427 PM CDT WED SEP 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ONEIDA COUNTY UNTIL 515
PM CDT...

AT 427 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF RHINELANDER...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN ONEIDA
COUNTY...INCLUDING THE FOLLOWING LOCATIONS: MC NAUGHTON...CLEARWATER
LAKE...GOODNOW...LAKE
TOMAHAWK...STARKS...HARSHAW...WOODRUFF...MINOCQUA... MONICO AND
SUGAR CAMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4590 8930 4586 8930 4586 8918 4589 8918
      4589 8905 4555 8905 4556 8969 4590 8971
TIME...MOT...LOC 2127Z 269DEG 33KT 4574 8953

MPC
Special weather statement, Sep 21, 4:27 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
527 PM CDT WED SEP 21 2016

WIZ030-035-036-212345-
PORTAGE WI-WOOD WI-MARATHON WI-
527 PM CDT WED SEP 21 2016

...THUNDERSTORMS WITH HEAVY RAINFALL ENTERING CENTRAL WISCONSIN...

AT 522 PM CDT...DOPPLER RADAR WAS TRACKING A NEARLY WEST TO EAST
LINE OF STRONG THUNDERSTORMS EXTENDING FROM WEST CENTRAL WISCONSIN
INTO CENTRAL CLARK COUNTY. MOVEMENT WAS EAST AT 15 MPH.

SINCE MOVEMENT OF THE STORMS ARE RELATIVELY SLOW...THE STORMS WILL
BE CAPABLE OF PRODUCE LOCALLY HEAVY RAINFALL.  HALF INCH HAIL WILL
ALSO BE POSSIBLE WITH A FEW OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...MARSHFIELD...WESTON...RIB MOUNTAIN...
MOSINEE...ABBOTSFORD...SPENCER...WHITING AND BEVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS POSSIBLE WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. MOTORISTS SHOULD BE PREPARED FOR REDUCED
VISIBILITIES AND PONDING OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 8926
      4447 8924 4452 9032
TIME...MOT...LOC 2222Z 272DEG 14KT 4506 9030 4460 9031

TDH

The radar

The Green Bay radar (KGRB), 120 km away, was scanning. The volume nearest the first event began at 00:28 UTC.

Open the radar archive at this moment

Event by event

1 flood, 1 flash flood, 1 high wind. Local standard time, as filed.

Flood, Waushara

When
September 21, 6:30 PM CST to September 22, 3:00 PM CST
Where
Waushara County, 1.58 mi NW of Hancock to 1 mi SSE of Bannerman
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
44.146, -89.543

Multiple rounds of moderate to heavy rainfall over a 24-hour period caused Bird Creek to rise out of its banks near Wautoma, and flooded low-lying areas in other parts of the county. The flooding damaged roads and at least one bridge. The COOP site near Hancock had a 24-hour rainfall total of 3.60 inches through the morning of the 22nd.

Flash Flood, Wood

When
September 21, 7:30 PM CST to 9:51 PM CST
Where
Wood County, 5.38 mi WNW of Bakerville to 9.35 mi W of Blenker
Cause
Heavy Rain
Property damage
$64,000
Reported by
Law Enforcement
Coordinates
44.667, -90.316

Runoff from heavy rainfall caused flooded roads, and caused damage to roads and bridges, especially across the western part of the county.

High Wind, Vilas

When
September 21, 9:00 PM CST
Where
Vilas forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
46.053, -89.515 (the zone’s center; the record gives no point)

High winds downed power lines in Boulder Junction. The time of this event was estimated using surface observations and radar data.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2016Every state in 2016This day in weather historyWarnings in Wisconsin, September 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 661397, 660644, 661406.